MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 32/-3MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. DELTA CER FEM HD 32/-3MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical devices: g7 vit e neutral lnr 32mm e; item# 30103205; lot# 65224183.G7 pps ltd acet shell 52e; item# 010000663; lot# 7289876.Tprlc 133 fp type1 pps so 7.0; item# 51-100070; lot# 7240457.G2 - foreign: the netherlands.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were provided and reviewed by a health care professional.Contributing factors of event: pain, difficult with adl¿s, decreased rom, multiple dislocations, right hip revision due to multiple dislocation.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced a dislocation approximately 15 days post right total hip arthroplasty and was corrected with a closed reduction.Subsequently, the patient experiences the second dislocation approximately 3 weeks later which was also corrected with a closed reduction.Subsequently, a revision surgery was performed approximately a month later due to recurring dislocations.Patient reports severe pain, difficulty with activities of daily living, difficulty ambulating with walker and has a limp and decreased range of motion.Attempts have been made and no further information has been provided.

Brand Name
DELTA CER FEM HD 32/-3MM T1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16830905
Report Number3002806535-2023-00126
Device Sequence Number20628255
Product Code LZO
UDI-Device Identifier00887868271571
UDI-Public(01)00887868271571(17)320523(10)3115034
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1163
Device Lot Number3115034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight81 KG